# SDR UALA2010062802306

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 59,824 hours, 11,054 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Converter
- Part number: 757183F
- Condition: Failed
- Location: Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BACKUP SYS STATUS MSG. BOTH BACK UP GEN OFF IN FLT. FLT CREW CYCLED BOTH PUSH BUTTON SWS AND BACK UP GENERATORS WORKED FINE AGAIN FOR THE REMAINDER OF THE FLT. CHECKED MAT-SHOWS MTC MSG FOR L AND R BUG 24-45490-NOT ACTIVE. CHECKED BUG OIL-INDICATES NORMAL. CONTACTED SAMC. NO HISTORY. BUG CONVERTER TEST VIA MAT TEST PASSED. CLEARED AFTER BACKUP GEN CKLIST DONE. REPLACED BUG CONVERTER IAW MM. GROUND CHECKS NORMAL. ACFT RETURNED TO SVC.
